# SDR DALA12013305644

- Difficulty date: November 17, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 52,684 hours, 17,446 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 365, RBL 0 FLOORBEAM FOUND CORRODED.  CORROSION  REMOVED IAW SRM 51-10-02, REV 107.  FOUND EXCEED LIMIT IAW SRM 53-00-57, FIG 101, DETAIL 2, REV 107. R & R IAW SRM 51-40-02, REV 107.
